Total subspaces in dual Banach spaces which are not norming over any infinite-dimensional subspace

Volume 105 / 1993

M. I. Ostrovskiĭ Studia Mathematica 105 (1993), 37-49 DOI: 10.4064/sm-105-1-37-49

Abstract

The main result: the dual of separable Banach space X contains a total subspace which is not norming over any infinite-dimensional subspace of X if and only if X has a nonquasireflexive quotient space with a strictly singular quotient mapping.

Authors

  • M. I. Ostrovskiĭ

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image